MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY X4 SPIRAL L; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ACUITY X4 SPIRAL L; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 4678
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while preparing this cardiac resynchronization therapy defibrillator (crt-d) system for a magnetic resonance imaging (mri) scan, high out-of-range left ventricular (lv) lead pace impedance measurements greater than 2,000 ohms were observed.A vector breakdown showed high out-of-range pace impedance measurements for most vectors including lv1.The lv lead was reprogrammed to lv2-lv3 where stable, in-range impedances were observed in the 1,265-1,295 ohms range.The field representative planned to consult with the health care professional (hcp) for further guidance.Additional information received reported that the mri was completed without issues.This lv lead remains in service and will continue to be monitored via normal follow-ups.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the event cause, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.Correction to e1: initial reporter details updated.
 
Event or Problem Description

Brand Name
ACUITY X4 SPIRAL L
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23158694
Report Number2124215-2025-68182
Device Sequence Number17478345
Product Code LWP
UDI-Device Identifier00802526524615
UDI-Public(01)00802526524615(17)221005
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/04/2022
Device Model Number4678
Device Catalogue Number4678
Device Lot Number806268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date03/05/2026
Date Device Manufactured10/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown